| Model Number |
367899 |
| Medical Device Problem Code |
Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) 10.8mg blood collection tube there was foreign matter in the tube(s) biological and non-biological.The following information was provided by the initial reporter.The customer stated: "one tube out of 100 from a box of edta tubes catalog 367899 ,lot# 2132110 appeared to have a splash of blood in it at the bottom of the tube.".
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: "bd had not received samples, but [2] photos were provided for investigation.The photos were reviewed and visually examined and the indicated failure mode for foreign matter -fm was observed on the inside of the tube.There appears to be a red, blood like substance in the tube.The sample was not returned; therefore, the investigation was limited.Bd was able to confirm the customer¿s indicated failure mode with the photos provided.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Bd was not able to identify a root cause for the indicated failure mode." h3 other text : see h.10.
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) 10.8mg blood collection tube there was foreign matter in the tube(s) biological and non-biological.The following information was provided by the initial reporter.The customer stated: "one tube out of 100 from a box of edta tubes catalog 367899 lot# 2132110 appeared to have a splash of blood in it at the bottom of the tube.".